Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2022, Vol. 3, Issue 2, Part A
Formulae of special numbers and polynomials by algebraic method


Author(s): Mouloud Goubi

Abstract: It is a new tradition that several authors defined and studied families of special numbers and polynomials. Our goal in this work is to give an extension of numbers and polynomials introduced and investigated by Simsek et al. We give explicit formulae, recurrence relations and other interesting identities. Our demarche uses algebraic method and the obtained results give new statements on the works of Simsek et al., Kim et al. and other works in the literature.

Pages: 47-54 | Views: 22 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Mouloud Goubi. Formulae of special numbers and polynomials by algebraic method. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(2): 47-54.
Journal of Mathematical Problems, Equations and Statistics